# SDR N6WA2024111315

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N530GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10216
- Aircraft time: 41,024 hours, 28,676 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: MM67036482007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE BETWEEN FS 1031 AND FS1051 STGR19L TO STGR21L CORRODED. REPLACED FRAME STRUCTURE BETWEEN FS1031 AND FS1051 STG19L AND STGR21L IAW CRJ SRM 51-42-06.
